# SDR IPXA09657878

- Difficulty date: October 24, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Part number: 113T310095G
- Part serial: 000005
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING O/B FLAP O/B LEADING EDGE FAIRING DELAMINATION.  COMPOSITE HOT BOND REPAIR CARRIED OUT AS PER SRM 51-70-05 PAR 5C FIG 2 REV 45.
